# SDR I5HA058005

- Difficulty date: July 13, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N585P
- Make and model: Cvac 580
- Engine: Allsn 501D13
- System (JASC): 6120 · Propeller Controlling System
- Part: Regulator
- Part number: 6505680
- Part serial: R1350
- Condition: Fluctuates
- Location: Lt Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW OBSERVED WHAT THEY BELIEVED TO BE A LOSS OF POWER FROM THE LT ENGINE.  TAKEOFF WAS ABORTED AND AC RETURNED FOR MAINT.  AFTER PERFORMING INSP FOR FOD, WATER IN THE FUEL FILTERS, BLEED AIR LEAKS AND A HIGH POWER PENALTY RUN, THE AC WAS RETURNED TO SERVICE WITH GOOD POWER.  AC AGAIN TOOK OFF WITH THE CREW OBSERVING FLUCTUATING RPM ON LEFT ENGINE AND ABORTED TAKEOFF.  LT PROPELLER REGULATOR WAS RETURNED TO SERVICE WITH NO FURTHER DIFFICULTIES REPAORTED BY CREW.  (K)
